# SDR UALA2011112206415

- Difficulty date: November 21, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 52,995 hours, 19,614 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rivet
- Condition: Failed
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED RIVET ON LEFT ENGINE EXHAUST NOZZLE 12 O'CLOCK POSITION  REF MT 78-001 MISSING RIVETS ALLOWED, MUST BE REPAIRED.  REPLACED WITHIN 50 HRS.  OK TO CF PER THIS MAINT TRIP.  REPLACED MISSING RIVET.
